MAUDE Adverse Event Report: SILK ROAD MEDICAL, INC ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS

SILK ROAD MEDICAL, INC ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE SDS
Model Number SR-0640-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product in complaint was not returned to the manufacturer for analysis.Therefore, the root cause of this adverse event cannot be identified at this time.If the device should become available or additional information is obtained a supplemental report will be provided.Additionally, this was the first reported adverse event of this nature associated with this lot.Please see related mfr report 3014526664-2019-00059.
 
Event or Problem Description
It was reported that the patient baselined at the end of the procedure on (b)(6) 2019.The physician informed a silk road medical principal therapy development specialist, that the patient suffered a stroke overnight.The patient was sent to (b)(6) general health for neuro rescue, as both stents had thrombosed.It was also observed that there was a small dissection at the sheath tip during the procedure.However, the physician indicated that it did not need to be treated.No additional details were provided.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE SDS
Manufacturer (Section D)
SILK ROAD MEDICAL, INC
1213 innsbruck drive
sunnyvale CA 94089
MDR Report Key8903145
Report Number3014526664-2019-00058
Device Sequence Number14065400
Product Code NIM
UDI-Device Identifier00811311020416
UDI-Public(01)00811311020416(17)200430(10)300439
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberSR-0640-CS
Device Catalogue NumberSR-0640-CS
Device Lot Number300439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR